Vol. 27 (2020) No. 01

J. Math. Sci. Univ. Tokyo
Journal of Mathematical Sciences The University of Tokyo
Table of Contents: Vol. 27 (2020), No. 01

  1. Han, Jingjun; Liu, Jihao; Moraga, JoaquĆ­n
    Bounded Deformations of $\large\boldsymbol{(\epsilon,\delta)}$-Log Canonical Singularities
    Vol. 27 (2020), No. 1, Page 1-28.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  2. Sakagaito, Makoto
    On a Generalized Brauer Group in Mixed Characteristic Cases
    Vol. 27 (2020), No. 1, Page 29-64.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  3. Bonderson, Parsa; Rowell, Eric C.; Wang, Zhenghan
    On Realizing Modular Data
    Vol. 27 (2020), No. 1, Page 65-79.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  4. Ifa, Abdelwaheb; Louati, Hanen; Rouleux, Michel
    Bohr-Sommerfeld Quantization Rules Revisited: The Method of Positive Commutators (Erratum)
    Vol. 27 (2020), No. 1, Page 81-85.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  5. Chen, Jheng-Jie
    On a Chern Number Inequality in Dimension 3
    Vol. 27 (2020), No. 1, Page 87-107.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  6. Nagase, Teruo; Shima, Akiko
    Properties of Minimal Charts and their Applications VI: The Graph $\boldsymbol{\Gamma_{m+1}}$ in a Chart $\boldsymbol{\Gamma}$ of Type $(m;2,3,2)$
    Vol. 27 (2020), No. 1, Page 109-156.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]